# SDR GTIA2019032103238

- Difficulty date: March 21, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 28,096 hours, 12,826 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY MEGAPHONE NOT TESTING PROPERLY. R/R FWD GALLEY MEGAPHONE IAW CMM 26-60-01/AMM 25-65-51-920-001-A. OPS CHECK GOOD.
